Optimal trajectories in a model with discrete innovations
Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 816-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_4_a8,
author = {A. Ya. Zaslavskii},
title = {Optimal trajectories in a model with discrete innovations},
journal = {Doklady Akademii Nauk},
pages = {816--818},
year = {1991},
volume = {319},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a8/}
}
A. Ya. Zaslavskii. Optimal trajectories in a model with discrete innovations. Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 816-818. http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a8/